# SDR SWAA041324

- Difficulty date: May 10, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 29,882 hours, 25,696 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULKHEAD PRESSURE WEB AT BS 1016, BETWEEN SRTINGER 27L AND STRINGER 26L, CORRODED.  REPAIRED PRESSURE WEB PER ER.
